# SDR AUS20030669

- Difficulty date: June 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2210 · Autopilot System
- Part: Handle
- Condition: Transposed
- Location: Autopilot System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT PITCH AND ROLL DISCONNECT HANDLES TRANSPOSED. THE ROLL DISCONNECT HANDLE WAS IN THE PITCH DISCONNECT HANDLE POSITION AND THE PITCH DISCONNECT HANDLE WAS IN THE ROLL HANDLE POSITION.
